# SDR IXXA0100042S

- Difficulty date: March 15, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Main Cabin
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHEACK INSPECTION, A GOUGE WAS DETECTED ON FUSELAGE FRAME AT FUSELAGE STATION 1520, LONGERON 17 LEFT. REPAIR ACCOMPLISHED BLENDED GOUGE AND FABRICATED AND INSTALLED REPAIR DOUBLEERS IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 53-DC8-1768.
